I passed out without any warning. Stood up, and 30 seconds later, passed out again. Both times, I landed on my face. But, I was unconscience before I even hit the floor. Doctors were thinking it, likely, was seizures. The last time I had a seizure was approx. 1985. But, I have been taking my medicine to prevent them for many years. Could it be possible that switching to a newer drug (Antivert) may be to blame? I don't know why my neurologist made me switch. After all, if it ain't broke, don't fix it. According to him, Dilantin is a very old medicine. I have gone back to taking Dilantin. But, I am getting therapy for vestibular as a result of the episodes. BTW, is there a difference between dizzy and light-headed?
The opinions expressed here are solely those of the User.The opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
3 of 6 found this helpful